Jump to content
CrazyBoards.org

Very vivid nightmare


Recommended Posts

I really don't know what you would call what I experienced last night, but I can't stop thinking about it. I'll just tell you what happened first. It was a dream, although I didn't know it at the time. I was at my old college in the city I used to live in about 5 years ago. I was there just going to classes, just like I was back then. Then there was word of someone on campus with a gun, and someone announced on the loud speaker that there was a lock-down. In the room I was locked down in was 2 teachers(one male, one female), and it was just us 3. I asked them if the door was locked, and they told me it was. I started hysterically crying and trying to text my mom to let her know what was going on. But I kept having to back space and rewrite some words, because just like in real life, some of the buttons on my phone stick. I didn't have enough time to finish the message before the gunman came into the room and opened fire with an automatic weapon. He killed the 2 teachers with the first round of bullets, and I was seriously injured but not dead yet. I beg him to please not kill me. He continued to shoot me anyways. I could literally feel myself dying. I knew I wasn't going to make it. The exact moment I faded away in what I know what was a dream, is exactly when I opened my eyes at 6am this morning in a panic. I couldn't believe I was still alive because it all felt SO real. The only new medicine I've been taking is Wellbutrin. I don't know if Wellbutrin causes crazy dreams or what happened to me last night, but I'm still pretty shook up about it. I keep replaying everything in my head and keep telling myself it wasn't real. What the hell happened to me? Do the think it was the medication? 

Link to comment
Share on other sites

I experienced more vivid dreams when I was on different meds. Now a days I get those that I have trouble knowing if they happened for real or in a dream.

I wake up sweating sometimes. 

When I was on Zoloft I would wake up drenched in sweat and I would take a shower at 2am. I complained to the pdoc.

Link to comment
Share on other sites

I'm pretty sure Wellbutrin doesn't cause it, at least for me it didn't. It's usually the atypical antipsychotics that will do it for me. Sometimes, the discontinuation of a drug will also cause nightmares. If you stop an MAOI then you will have some of the most terrifying nightmares imaginable. I know what you mean when you say they still stay with you after you wake up. I've always accepted the nightmares as part of the cost of taking the medication. I'm not sure if something can be done about it.

Link to comment
Share on other sites

  • 1 month later...
  • 6 months later...

I stopped taking Seroquel and got on Pristiq. After sleeping for 4 days straight I quit the Pristiq and started up on the Seroquel again. 

Idk if it was the Pristiq or quitting the Seroquel, but I started having nightmares. I typically don't dream. The first night was very violent. I dreamt I was getting raped. The second night I dreamt my son went missing. Now I don't have nightmares, but I am dreaming every night. 

Link to comment
Share on other sites

I think a good rule is to not take any side effects too seriously for 4 to 6 weeks.   Going on one drug took about that long to bring about small subtle changes that in the end made things pretty good for me.  Up until that I kept thinking "When is this going to kick in?"   I was waiting for angels to start singing AHHHH YOU ARE OK NOW.  

I also had some thoughts about side effects that went away at about the same time the meds really started working.

Going off it (Suddenly) was unfun for a while.  I'm not sure how long but it was weeks.  Brain sparks.  Not fun.   And a good reason to always dial off things slow and in small doses and not just suddenly stop.  

Link to comment
Share on other sites

I know I screwed up. My regular doctor gave me the Seroquel about a year ago for my severe depression. 

Things got better, but I was started to get depressed again so I saw a psychiatrist. He said the Seroquel wasn't even for depression so if I didn't have problems sleeping I didn't need to take it. My problem is I sleep way too much so I stopped taking it. I don't think the Pristiq was in my system long enough and my depression got way way worse.

So I stopped the Pristiq and started taking the Seroquel again. I see my pdoc on Saturday, but I am not in a good state right now. Not nearly as bad as my first episode I had last winter, but I am just so scared it will get like that again.

Link to comment
Share on other sites

My doctor gave it to me at 50mg. My pdoc said sometimes it can be an add on for depression. I take it at night and it knocks me out, but I definitely don't need it for sleep.

However, I know it helps my depression because when I stopped taking it my depression got a million times worse. I was crying all day and just felt hopless. 

I'm a little better now since taking it again, but I'm still not in a good state of mind and all I want to do is sleep so I don't have to live.

Link to comment
Share on other sites

Thank you, JT.

I have not, but I have been reading about it on here today.

I actually just looked it up and my local hospital does sleep studies, but I need a referral. So I am going to ask my pdoc on Saturday.

Even as a child/teen I would sleep a lot. I know part of it has to do with my depression. I sleep so I don't have to live. Make sense?

Link to comment
Share on other sites

Maybe my nightmares were from Seroquel. I was on 400mgs of Seroquel XR and 50-100mgs of the regular kind. I havent had any horrific vivid dreams since going out of it. I'm on Trazadone now(again), but I honestly cant remember any dreams I've had. Maybe the Klonopin has something to do with that. I prefer this way much better.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...